# SDR AALA20110310TUL03

- Difficulty date: March 10, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 GALLEY INBOARD TIE DOWN FITTING HAS CORROSION STATION 160.  INSTALLED NEW GALLEY MOUNT PER AARD 51-10-00-5.
